# SDR AWXA200601249

- Difficulty date: June 19, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N605AW
- Make and model: Airbus A320-232
- Aircraft serial: 543
- Aircraft time: 30,443 hours, 12,253 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367201700000
- Part serial: UNK
- Condition: Damaged
- Location: Fuselage
- Part time: 30,443 hours, 12,253 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - CHECK NR C7. NR 5912898. MISSING MATERIAL WAS FOUND ON FLOOR PANEL 131 EF FWD C.C. FLOOR PANEL 131 EF REF. F PROTECTIVE DOUBLER WAS INSTALLED IAW ER 26 - 5326 - 05209 - RC1C AND AWA CARD M2M 53305 REV. S. FLOOR PANEL REPLACED IAW SRM 53 - 02 - 00 PAR 8 G , H.
